Authors: Simić, Slavko 
Radenović, Stojan
Title: A functional inequality
Journal: Journal of Mathematical Analysis and Applications
Volume: 197
Issue: 2
First page: 489
Last page: 494
Issue Date: 1-Jan-1996
ISSN: 0022-247X
DOI: 10.1006/jmaa.1996.0033
Abstract: 
In this paper we consider a functional inequality of the form f(x1+ x2, y1 + y2) ≤ f(x1, y1) + f(x2, y2), for each (xi, yi) ∈ C, i = 1, 2, where f: C → R and C is some cone in R2. If the function f satisfies some conditions we obtain the general solution.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on Jun 24, 2024

Page view(s)

47
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.